Alert archive / Mississippi / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 9, NWS Jackson, MS

January 12, 20245 parishes in Louisiana; 9 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jan 12, 2024, 7:16 AM CST for 5 parishes in Louisiana; 9 counties in Mississippi. It was in force for 59 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 12, 2024, 7:16 AM CST (13:16 UTC)
Expired
Jan 12, 2024, 8:15 AM CST
In force
59 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Richland Parish, LA, West Carroll Parish, LA, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 118 km from the middle of the area, began a volume at 13:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 12, 7:20 AM CSTTSTM WND DMG1 Nw Mayersville, MSCorrects previous tstm wnd dmg report from 1 NW Mayersville. Roof damage, tees downed.
Jan 12, 7:20 AM CSTTSTM WND DMGEden, MSSeveral trees down around the Eden area with a few lines down.
Jan 12, 7:20 AM CSTTSTM WND DMGMayersville, MSRoof damage to a home in Mayersville.
Jan 12, 7:25 AM CSTTSTM WND DMGTransylvania, LAMultiple powerlines snapped along Hwy 65.
Jan 12, 7:30 AM CSTTSTM WND DMG1 N Indianola, MSReports of multiple trees and power lines downed along hwy 48 and hwy 82.
Jan 12, 7:30 AM CSTTSTM WND DMGIndianola, MSCorrects previous tstm wnd dmg report from Indianola. 100-198 Main St, Indianola, MS 38751 along main St.
Jan 12, 7:32 AM CSTTSTM WND DMGInverness, MSReports of tree limbs downed on power lines causing power outages.
Jan 12, 7:45 AM CSTTSTM WND DMG5 Sw Isola, MSCorrects previous tstm wnd dmg report from 5 SW Isola. Significant damage to fish farm structure.
Jan 12, 7:45 AM CSTTSTM WND DMGHolly Bluff, MSMultiple power lines down and a few trees in and around Holly Bluff.
Jan 12, 7:57 AM CSTTSTM WND DMGTchula, MSTrees down around Tchula.
Jan 12, 7:58 AM CSTTSTM WND DMG4 W Teoc, MSLocal fire department reported a shed blown over near Hwy 7 5 miles north of Greenwood along with roof damage.
Jan 12, 8:04 AM CSTTSTM WND DMGIndianola, MS100-198 Main St, Indianola, MS 38751 along main St.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 12, 3:57 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2024-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2024-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 576 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
576 m²/s²
0-3 km storm-relative helicity
685 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted.

702 
WUUS54 KJAN 121316
SVRJAN
LAC035-041-065-083-123-MSC051-053-055-083-125-133-149-151-163-121415-
/O.NEW.KJAN.SV.W.0009.240112T1316Z-240112T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
716 AM CST Fri Jan 12 2024

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  East Carroll Parish in northeastern Louisiana...
  Central Richland Parish in northeastern Louisiana...
  Southeastern West Carroll Parish in northeastern Louisiana...
  Northeastern Franklin Parish in northeastern Louisiana...
  Northern Madison Parish in northeastern Louisiana...
  Northern Warren County in west central Mississippi...
  Southeastern Washington County in northwestern Mississippi...
  Humphreys County in central Mississippi...
  Sunflower County in northwestern Mississippi...
  Western Holmes County in central Mississippi...
  Southern Leflore County in north central Mississippi...
  Western Yazoo County in central Mississippi...
  Issaquena County in west central Mississippi...
  Sharkey County in west central Mississippi...

* Until 815 AM CST.

* At 716 AM CST, severe thunderstorms were located along a line
  extending from near Mayersville to near Delhi, moving east at 80
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Lake Providence, Delhi, Mayersville, Monticello, Warden, Waverly, 
  and Transylvania around 720 AM CST.
  Rolling Fork, Anguilla, Cary, Grace, Fitler, Alsatia, and 
  Sondheimer around 725 AM CST.
  Nitta Yuma, Onward, and Omega around 730 AM CST.
  Louise around 735 AM CST.
  Valley Park, Midnight, and Holly Bluff around 740 AM CST.
  Silver City around 745 AM CST.
  Yazoo City and Thornton around 750 AM CST.
  Tchula, Eden, Tolarville, and Howard around 755 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 AM CST for southeastern
Arkansas...northeastern Louisiana...and central, north central,
northwestern and west central Mississippi.

&&

LAT...LON 3226 9192 3299 9126 3301 9116 3301 9092
      3310 9091 3359 9067 3385 9046 3337 9045
      3364 9012 3357 9010 3346 9010 3346 9013
      3342 9014 3342 9017 3333 9017 3329 9003
      3255 9059
TIME...MOT...LOC 1316Z 252DEG 69KT 3289 9113 3247 9153 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CME
2 follow-up statements
500 
WWUS54 KJAN 121332
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
732 AM CST Fri Jan 12 2024

LAC041-083-123-MSC151-121342-
/O.CAN.KJAN.SV.W.0009.000000T0000Z-240112T1415Z/
Richland LA-West Carroll LA-Franklin LA-Washington MS-
732 AM CST Fri Jan 12 2024

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RICHLAND...
SOUTHEASTERN WEST CARROLL...NORTHEASTERN FRANKLIN PARISHES IN
NORTHEASTERN LOUISIANA AND SOUTHEASTERN WASHINGTON COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM CST for northeastern
Louisiana...and central, north central, northwestern and west central
Mississippi.

LAT...LON 3385 9046 3337 9045 3364 9012 3346 9010
      3346 9013 3342 9014 3342 9017 3333 9017
      3329 9003 3255 9059 3239 9135 3285 9112
      3301 9092 3310 9068 3363 9058
TIME...MOT...LOC 1332Z 247DEG 76KT 3317 9064 3264 9116 

$$

LAC035-065-MSC051-053-055-083-125-133-149-163-121415-
/O.CON.KJAN.SV.W.0009.000000T0000Z-240112T1415Z/
East Carroll LA-Madison LA-Sunflower MS-Holmes MS-Warren MS-
Leflore MS-Yazoo MS-Issaquena MS-Humphreys MS-Sharkey MS-
732 AM CST Fri Jan 12 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CST
FOR SOUTHEASTERN EAST CARROLL AND NORTHEASTERN MADISON PARISHES...
SOUTHEASTERN SUNFLOWER...WESTERN HOLMES...NORTHERN WARREN...SOUTHERN
LEFLORE...WESTERN YAZOO...ISSAQUENA...HUMPHREYS AND SHARKEY
COUNTIES...

At 732 AM CST, severe thunderstorms were located along a line
extending from near Murphy to near Alsatia, moving northeast at 90
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Belzoni, Rolling Fork, Anguilla, Isola, Cary, Onward, Midnight, 
  and Fitler around 735 AM CST.
  Silver City, Louise, and Swiftown around 740 AM CST.
  Cruger and Holly Bluff around 745 AM CST.
  Tchula and Thornton around 750 AM CST.
  Yazoo City and Howard around 755 AM CST.
  Eden and Tolarville around 800 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM CST for northeastern
Louisiana...and central, north central, northwestern and west central
Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3385 9046 3337 9045 3364 9012 3346 9010
      3346 9013 3342 9014 3342 9017 3333 9017
      3329 9003 3255 9059 3239 9135 3285 9112
      3301 9092 3310 9068 3363 9058
TIME...MOT...LOC 1332Z 247DEG 76KT 3317 9064 3264 9116 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CME
618 
WWUS54 KJAN 121341
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
741 AM CST Fri Jan 12 2024

MSC133-121351-
/O.CAN.KJAN.SV.W.0009.000000T0000Z-240112T1415Z/
Sunflower MS-
741 AM CST Fri Jan 12 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUNFLOWER COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 AM CST for northeastern
Louisiana...and central, north central, northwestern and west central
Mississippi.

LAT...LON 3294 9081 3310 9068 3327 9056 3333 9056
      3333 9045 3337 9045 3339 9032 3334 9017
      3333 9016 3329 9003 3255 9059 3239 9135
TIME...MOT...LOC 1341Z 256DEG 53KT 3339 9044 3306 9058 3275 9087 

$$

LAC035-065-MSC051-053-055-083-125-149-163-121415-
/O.CON.KJAN.SV.W.0009.000000T0000Z-240112T1415Z/
East Carroll LA-Madison LA-Holmes MS-Warren MS-Leflore MS-Yazoo MS-
Issaquena MS-Humphreys MS-Sharkey MS-
741 AM CST Fri Jan 12 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CST
FOR SOUTHEASTERN EAST CARROLL AND NORTHEASTERN MADISON PARISHES...
WESTERN HOLMES...NORTHERN WARREN...SOUTHWESTERN LEFLORE...WESTERN
YAZOO...SOUTHERN ISSAQUENA...HUMPHREYS AND SHARKEY COUNTIES...

At 741 AM CST, severe thunderstorms were located along a line
extending from near Morgan City to Midnight to near Onward, moving
east at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Belzoni, Silver City, Morgan City, Louise, Midnight, Swiftown, and 
  Holly Bluff around 745 AM CST.
  Cruger and Thornton around 750 AM CST.
  Yazoo City, Tchula, and Eden around 755 AM CST.
  Tolarville and Howard around 800 AM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 AM CST for northeastern
Louisiana...and central, north central, northwestern and west central
Mississippi.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3294 9081 3310 9068 3327 9056 3333 9056
      3333 9045 3337 9045 3339 9032 3334 9017
      3333 9016 3329 9003 3255 9059 3239 9135
TIME...MOT...LOC 1341Z 256DEG 53KT 3339 9044 3306 9058 3275 9087 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 5:31 AM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Jan 12, 5:31 AM CST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
531 AM CST Fri Jan 12 2024

...New AVIATION...

.MESOSCALE UPDATE...
Issued at 1231 AM CST Fri Jan 12 2024

Forecast remains on track tonight, with storm initiation evident
over northern Texas as of 12:30 AM. Dewpoints remain in the upper
50s to near 60 for now, however this should increase over the next
several hours ahead of this storm system aided by a strengthening
low level jet. For now, warm air advection showers are present
across the area. As the low level jet strengthens over the next
several hours amid increasingly unstable air, we can expect the
environment to be increasingly supportive of strong to severe
storms. These storms should move through quickly this morning and
carry a threat for damaging wind gusts up to 80 mph, a few
tornadoes, and some hail to quarter size. Storms should clear the
area by noon./SAS/

&&

.DISCUSSION...
Issued at 458 AM CST Fri Jan 12 2024

Today and tonight...

The main storm complex off to our west will make its way to our area
early this morning before clearing the area by noon today. Dewpoints
continue to rise amid steady warm air advection with dewpoints in
the upper 50s, approaching 60 in some spots. SB/MLCAPE is modest in
the 500-1000 j/kg range, though sufficient amid a strongly sheared
environment, and is currently highest in western Louisiana. This
should gradually move eastward towards our area and the environment
should become increasingly favorable for strong to severe storms.
The low level jet should strengthen over the next several hours and
should aid in the northward push of more unstable air ahead of the
main storm complex. There should be a short window where surface
winds remain sufficiently backed before veering just ahead of the
line. Should any discrete storms that develop ahead of the main line
be able to tap into and utilize these more favorable low level
wind fields, a tornado cannot be ruled out. With the main line of
storms, the midlevel jet and 850 mb speed max will contribute to
strong deep layer shear which will drive the damaging wind threat,
particularly north of I-20. This line will move quickly across
the area this morning and carry with it the potential for damaging
wind gusts up to 80 mph. A tornado watch was added through 11AM
for areas along and north of Interstate 20 to account for the
tornado potential. Aside from severe threat, a tight pressure
gradient of around 10 to 12 mb will contribute to strong gradient
winds early this morning through this afternoon, even in the wake
of the line of storms. Winds could gust up to 40 to 50 mph at
times and winds should be sustained up to 30 mph. This pressure
gradient will ease tonight as a surface high moves over the area,
ending the wind threat. With the surface high overhead, the area
should be able to radiate efficiently and drop lows into the 20s
tonight. This will be the start of a very cold extended period. /SAS/

Late week through mid next week (Saturday-next Thursday)...

This weekend: Quiet weekend will precede an active & shallow arctic
airmass into the middle of next week. At the start, expect mean
longwave troughing to persist. Northwesterly flow will become
westerly as the trough ejects to the northeast but strong arctic
shallow front will be diving down through Sunday. Expect quiet &
somewhat seasonably cool conditions with lows below freezing
Saturday night, with highs seasonably cool, some 3-5 degrees
below normal, in the low to mid 50s. Sunday will be cold in the
northwest Delta, some 15-20 degrees below normal in the upper 30s
to lower 40s northwest of the Natchez Trace to extreme northwest
ArkLaMiss Delta under increasing clouds while seasonably cool some
+10 degrees below normal in the upper 40s to mid 50s in the Hwy
84 corridor. Enjoy seasonable weekend dangerous arctic airmass is
likely next week.

Next week (Through next Thursday): An impactful arctic airmass is
anticipated to begin moving in early next week, bringing
significant, dangerous cold & increased likelihood of winter
weather potential. At the start, an extremely vigorous spoke of
jet energy will be swinging across the OH Valley into the
northeast while another strong spoke of energy will dive down out
of the Canadian Rockies through the Plains to Gulf Coast by early
week around Tuesday- Wednesday. Ahead of these features, a shallow
arctic airmass will be in place through midweek, bringing
increased confidence of significant dangerous cold expected &
winter weather potential likely.

Dangerous Cold: Significant, dangerous cold remains likely as 1040-
1050mb high sink southeast out of the Rockies/Intermountain West
into preceding dangerous cold airmass across the Plains, before
sliding south & east into the Gulf Coast region through midweek.
Guidance indicates 2 PVU zone, indicative of strong stratospheric
intrusion, down to around 500-600mb & diving more across the
Ozarks to Mid South through Tuesday. Continued to lean towards
towards cold probabilistic guidance, with more gradient
wind/advection driven cold on Monday into Tuesday & significant
dangerous & potentially record breaking cold persisting through
Wednesday morning. Highs will struggle to reach above freezing
northwest of the Natchez Trace corridor Monday, with widespread
lows in the 20s to even teens Monday morning & dangerous cold
persisting through midweek. Highs will struggle to reach freezing
for majority of the area, outside of the Pine Belt on Tuesday,
with areawide lows below 20 degrees & even teens Tuesday
morning. Some areas along the Natchez Trace to north of I-20
could fall into the single digits Wednesday morning, with brutal
wind chills near sub-zero in these areas both Tuesday & Wednesday
mornings. Expanded the "Significant" in HWO graphic further south
down to Catahoula/Concordia Parish in LA to Jefferson to Clarke
Counties in MS. With this being a long duration freeze, with some
areas falling below freezing Sunday night & not rising above for
36-48 hours, precautions should be taken protect exposed pipes,
infrastructure & limit outdoor exposure as much as possible.

Winter weather: There has been a trend towards some continued
moist ascent overrunning this cold air, with wet-bulb temps
around or below freezing. There could be enough shallow moisture &
some warm layer for some changeover across the Delta by Sunday
night & sliding southeast across the area through midday Tuesday.
With an earlier onset of wintry precip, p-type looks to be some
freezing rain at the onset, then becoming a mix of sleet to all
snow for areas along & northwest of the Natchez Trace, while
wintry mix of freezing rain/sleet/rain could sink into central-
southeast MS. There is increased probs of measurable snowfall
along & northwest of the Natchez Trace corridor, with probs >1-2
inches in the Highway 82 corridor. Added an "Elevated" in the HWO
graphic along & northwest of a line from Morehouse to West/East
Carroll Parishes in LA to Issaquena to Grenada County in MS. These
areas could see enough snow/sleet with temperatures struggling to
reach the 25-28 degree range, for more impactful road conditions.
This could cause roads to become covered with this sleet/snow
wintry mix & hazardous driving conditions possible. For areas
where heavier banding occurs, some downed trees/power outages
could be possible. Combined with the dangerous cold & any accums
persisting, impacts could be heightened & will have to monitor
for any potential categorical upgrade.

As the sfc high builds east into late week, some low-level return of
some moderating temperatures into late week. This will be in advance
of the next trough & frontal system, which could bring some rain
chances into late week. /DC/

&&

.AVIATION...
(12Z TAFS)
Issued at 527 AM CST Fri Jan 12 2024

MVFR and isolated IFR conditions will prevail for the first part
of the period. A line of strong thunderstorms will sweep across
the area this morning, mainly between 9 am and noon. Aside from
the storms, strong wind gusts are expected with sustained winds up
to 30 mph and wind gusts 40 to 50 mph. Southerly winds will turn
from the west in the wake of the line of storms. Skies will
gradually clear this afternoon and tonight and winds will diminish
generally after midnight./SAS/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       68  28  54  28 /  90   0   0   0
Meridian      71  27  54  27 /  90   0   0   0
Vicksburg     68  27  54  29 /  90   0   0   0
Hattiesburg   70  29  56  30 /  80   0   0   0
Natchez       68  28  56  30 /  90   0   0   0
Greenville    63  28  50  24 / 100   0   0   0
Greenwood     66  26  51  25 / 100   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 6 PM CST this evening for MSZ018-019-025>066-
     072>074.

LA...Wind Advisory until 6 PM CST this evening for LAZ007>009-015-016-
     023>026.

AR...Wind Advisory until 6 PM CST this evening for ARZ074-075.

&&

SAS20/DC/SAS20

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 6:18 AM CSTSevere Thunderstorm WarningJANEast Carroll, Franklin, Madison, Richland, West Carroll42 min
Jan 12, 6:56 AM CSTTornado WarningJANEast Carroll50 min
Jan 12, 8:23 AM CSTSevere Thunderstorm WarningJANMadison52 min
Jan 12, 2:37 PM CSTWinter Storm WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 2 more44 hr
Jan 12, 5:31 AM CSTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington59 min
Jan 12, 5:42 AM CSTTornado WarningJANWashington48 min
Jan 12, 6:27 AM CSTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington63 min
Jan 12, 6:40 AM CSTTornado WarningJANBolivar, Leflore, Sunflower35 min
Jan 12, 6:50 AM CSTSevere Thunderstorm WarningJANGrenada, Leflore40 min
Jan 12, 7:25 AM CSTTornado WarningJANCarroll, Holmes50 min
Jan 12, 7:37 AM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery68 min
Jan 12, 7:51 AM CSTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Madison, Yazoo54 min
Jan 12, 8:07 AM CSTSevere Thunderstorm WarningJANChoctaw, Montgomery, Webster53 min
Jan 12, 8:26 AM CSTSevere Thunderstorm WarningJANAttala, Leake, Madison, Rankin, Scott, Simpson and 1 more64 min
Jan 12, 8:31 AM CSTSevere Thunderstorm WarningJANCopiah, Lawrence, Lincoln, Simpson44 min
Jan 12, 8:47 AM CSTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Winston46 min
Jan 12, 8:59 AM CSTSevere Thunderstorm WarningJANKemper, Neshoba, Newton, Noxubee, Scott, Winston61 min
Jan 12, 9:23 AM CSTSevere Thunderstorm Warning Considerable damage threatJANClay, Lowndes52 min
Jan 12, 9:28 AM CSTSevere Thunderstorm WarningJANClarke, Jasper, Lauderdale, Newton62 min
Jan 12, 9:30 AM CSTSevere Thunderstorm WarningJANKemper, Noxubee60 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2024Severe Thunderstorm Warnings in Louisiana, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.